# SDR SWAA2022030749616

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 54,437 hours, 31,917 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO AT BS540 UPPER FLOOR BOARD SUPPORT BRACKET RIGHT OF CENTER IS CRACKED / R&R UPPER FLOOR BOARD SUPPORT BRACKET RIGHT OF CENTER IN AIR CONDITIONING DISTRIBUTION BAY AT BS540 IN FWD CARGO COMPARTMENT PER SRM 51-10-02 AND SRM 51-40-02.
